MAUDE Adverse Event Report: CEFALY TECHNOLOGY CEFALY; CEFALY ENHANCED

CEFALY TECHNOLOGY CEFALY; CEFALY ENHANCED
Model Number 10603
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 03/08/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The team has sent the device to the factory for analysis.Efforts are also underway to reach out to the user to gather the patient's details as outlined in section a.It's important to note that the age and weight information we have now is estimated and will be confirmed directly with the patient.Please note that this information may be updated.
 
Event or Problem Description
The customer reported that they discovered the device was melted overnight while charging.Customer said last used the device last week of the incident and at that time the device were fine.

Brand Name
CEFALY
Common Device Name
CEFALY ENHANCED
Manufacturer (Section D)
CEFALY TECHNOLOGY
rue louis plescia 34,
4102
seraing 4102
BE  4102
MDR Report Key19061975
Report Number3010760764-2024-00002
Device Sequence Number6592466
Product Code PCC
UDI-Device Identifier05425018850273
UDI-Public(01)05425018850273(17)240227
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/08/2024
Report Date (Section F) 04/07/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date02/27/2024
Device Model Number10603
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Event Location Home
Date Report to Manufacturer04/07/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/08/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age40 YR
Patient SexFemale
Patient Weight50 KG
Date Report Sent to FDA04/07/2024